# SDR DALA2025072105448

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,269 hours, 6,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON EXTERNAL SKIN FR77 TO FR78 AROUND STRINGER 36. BLENDED OUT CORROSION ON EXTERNAL SKIN @ FR 77-78 @ STGR 36 IAW A220 ASRP 51-21-06-01AAA. FOUND OUT OF LIMITS IAW A220 ASRP 53- 61-01. RESTORED FINISH TO AFFECTED AREA IAW ERA 627700-14 REV. O PRI REV. O ASSOCIATED ER/A 62-770014 ADDED FOR AC 8117. (LP# 1092365)
